Publications

  • Journal Papers
  1. Towards the Eaton-Moretó conjecture on the minimal height of characters, Communications in Algebra, V.47, 2019 , No.12, 5007-5019 ( with Z. Feng,  Y. Liu)
  2. The inductive blockwise Alperin weight condition for PSLn(q) with (n,q − 1)=1; J. Algebra, October 2019 online ( with C. Li)
  3. On the inductive blockwise Alperin weight condition for classical groups. J. Algebra 537 (2019), 381–434 (with Z.Feng, Z. Li)
  4. Robinson's conjecture for classical groups. J. Group Theory 22 (2019), no. 4, 555–578(with Z. Feng, C. Li; Y. Liu, G. Malle)
  5. Robinson's conjecture on heights of characters. Compositio. Mathematica. 155 (2019), no. 6, 1098–1117 (with Z. Feng, C. Li; Y. Liu, G. Malle)
  6. On Bouc's and Thévenaz's conjectures on B-groups. J. Algebra 511 (2018), 155–163 ( with X.Xu)
  7. Relatively stable equivalences of Morita type for blocks. J. Pure Appl. Algebra 222 (2018), no. 9, 2703–2717 (with L. Wang)
  8. Liao, Jun; Liu, Heguo; Zhang, Jiping Fusion systems over non-resistant A2-groups. J. Algebra 485 (2017), 199–212 (with J. liao, H. Liu)
  9. Huppert's conjecture for alternating groups. J. Algebra 470 (2017), 353–378 (with C. Bessenrodt, H. Tong-Viet)
  10. Stable Green equivalences in bounded derived categories, J. Pure Appl. Algebra 220 (2016), no. 10, 3498–3513 (with L Wang)
  11. Saturated fusion systems over A2-groups, Mathematische Zeitschrift 282 (2016), no. 3-4, 1137–1147 ( with J. Liao)
  12. Nilpotent fusion systems. J. Algebra 442 (2015), 438–454( with J. Liao)
  13. Special blocks of finite groups. Acta Math. Sin.(Engl. Ser.), 32(1) (2016), 115–123.
  14. Character separation and principal covering, J. Algebra 327 (2011), 170–185 (with C. Bessenrodt)
  15. Block separations and inclusions. Advances in Mathematics (Elsevier). 218 (2008), no. 2, 485—495(with C. Bessenrodt)
  16. A note on character degrees of finite solvable groups,Communications in Algebra 28(9) (2000), 4249-4258.
  17. On finite groups all of whose elements of the same order are conjugate in their automorphism groups, J. of Algebra 153, 22-36(1992).
  18. A condition for the existence of p-blocks of defect zero, Proceedings of Symposia in Pure Math. (Arcata), 47(1987), 443-440.

Copyright © 2018 All Rights Reserved.